# SDR C2XAOOIA366

- Difficulty date: October 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15966
- Make and model: Emb EMB-145LR
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 14571028001
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION THE RT MAIN LANDING GEAR UPLOCK SPRING WAS FOUND TO BE CORRODED. MX REMOVED AND REPLACED THE AFFECTED SPRING IN ACCORDANCE WITH EMB145 MM 32-33-10, AND A/C WAS APPROVED FOR RETURN TO SERVICE.
